# SDR DALA12013390917

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 64,533 hours, 49,821 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NOSE COWL INNER BARREL AT 9 O'CLOCK POSITION, SMALL AREAS OF WIRE MESH LOOSE.  INSTALLED PERMANENT REPAIR IAW SRM 54-04AD.
